MathSciNet Relay Station
MathSciNet bibliographic data
MR1440399 (98j:60085) 60H10
Rong, Situ On solutions of backward stochastic differential equations with jumps and applications. Stochastic Process. Appl. 66 (1997), no. 2, 209–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement